References for Aryeh Dvoretzky

Version for printing

Books:

  1. T Segev, 1967: Israel, the War, and the Year that Transformed the Middle East (Metropolitan Books, 2007).

Articles:

  1. Aryeh Dvoretzky (1916-2008), Israel Journal of Mathematics 167 (2008), v-vi.
  2. V Milman, Dvoretzky's theorem - thirty years later, Geom. Funct. Anal. 2 (4) (1992), 455-479.
  3. J A Yahav, Obituary: Aryeh Dvoretzky, Institute of Mathematical Statistics Bulletin 37 (7) (2008), 13.

JOC/EFR November 2010

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Dvoretzky.html